Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Ovarian cysts, Danogen 200, weight gain and irregular periods side effect ?

Hi, I am pescribed with Danogen 200 twice a day for ovarian cyst . Since i started this drug ,my weight has gained significantly and my periods are irregular? I am suppose to take the medicine for a month more. So, will my weight come to normal after i stop the drug and will i be presuming my periods normally?
Asked On : Wed, 2 May 2012
Answers:  1 Views:  1312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to healthcare Magic.

This drug has a known side effect of weight gain & edema due to fluid retention. Which may be reversible after discontinuation, if you lead a healthy life style otherwise .

It may also effects periods & may even cause absence of periods. This effect is also reversible once you discontinue the drug ( if this medicine is the sole cause of your period irregularity otherwise you need a Gynecologist consultation).

I hope you know that females of childbearing age who are sexually active, should employ non-hormonal contraception throughout the course of this treatment.

I don't know your exact diagnosis & what type of cyst you have. I hope you have started this medicine on prescription of a qualified Gynecologist & not taking it on advise of a friend as it's use may not be allowed in undiagnosed ovarian masses.

Periodic tests of liver function and complete blood count should also be considered during it's use.

Hope I have answered your questions properly.

Best Regards.
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor